Are my condition problems related to excessive drug use and ingestion disorder?

first off, i starting restricting my calories to 650 a sunshine, and i was losing mass fine. i starting doing cocaine excessively and continued my calorie restriction. finally, my mom figured out abut the drinking problem and sent me to a nutritionist. he gave me a diet plan, and i followed it but i started purchase weight. i stopped doing the cocaine also so i be constantly hungry. while i was coming down, i binged, so i established to purge. it began an intake disorder because i started purging 1-2 times a day after that. two instances, i started seeing blood surrounded by my vomit, but i thought it was because i poked my throat near a straw. ive started to stop the purging a few days ago. also, someone told me that you still consume calories even if you purge. is that true? i start bruising easier now, and i haven't have my period since rash april. i want to regain my health, SOMEHOW, anybody hold any first steps or answers to why im having the issues im have? i dont want to gain weight backbone btw

Answer:
Yes, your health problems are entirely related to it. Stop any of the above mentioned goings-on and talk to your mom just about how serious the problem is. Get a referral from your doctor for a mental health facility that specializes contained by eating disorders, and follow the guidelines your doctor give you for your diet. You probably will gain some wieght back and nearby is nothing wrong beside that.
Um yes!! I think u should stumble upon some doctors!
go to a Dr =tell this =get the backing you so desperately need =good luck
your body is obiously unhelthy. i dont know where on earth to start good choice on the blow you should never purge sounds approaching the problems in your pave the way just start living well
man are you ever messed up
You need to be in motion to your regular Dr. and take this interview with you. He will abet you get vertebrae on track.You have gotten your body adjectives out of whack and need relief getting it back on and it will be sturdy to do by your self.
Good Luck!

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Weaning of xanax!!?
  • Does this sound like a panic attack?
  • How long after you take drugs do they show up in a drug test?
  • Do you think 5'6 is tall...?
  • Co-Codamol 8/500 tablets SIDE EFFECT ?
  • What is a UGI?
  • What do you know about Rebirthing Therapy?
  • Which is better: early or late school start times?
  • What to do to assidt your body grow taller. (13 and 5'3)?
  • This is for males and females. I am very serrious when asking this. I need some others opinions?
  • Sleeping With Noise...?
  • I have a cold. Does blowing my nose really help, or is sucking down the snot ok?
  • Cosmetic surgery?!?